Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on exact sequences


Author: D. G. Malm
Journal: Proc. Amer. Math. Soc. 14 (1963), 637-639
MSC: Primary 18.20
MathSciNet review: 0151498
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.20

Retrieve articles in all journals with MSC: 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0151498-5
Article copyright: © Copyright 1963 American Mathematical Society